# SDR ABXA9801074

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198
- Condition: Corrosion
- Location: Bs 920
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AND CRACK ON LONGERON 24 AT STATION 920 IN RIGHT WHEEL WELL.  REPAIRED IAW DC8 SRM 53-2-2.
